# SDR CALA2013120593496

- Difficulty date: December 4, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 82,074 hours, 23,801 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Link
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR HARD TO OPEN, FROST ON DOOR.  REPLACED 2L FWD GIRT BAR LINK & AFT RADIUS ROD.
